Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 80, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 30, 2014, 2:44 PM PDT. It took effect at Oct 31, 2014, 3:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2014, 2:44 PM PDT (21:44 UTC)
- In effect from
- Oct 31, 2014, 3:00 PM PDT
- Expired
- Nov 2, 2014, 2:00 AM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
747 WHUS76 KEKA 302144 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PDT THU OCT 30 2014 PZZ450-470-310545- /O.NEW.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 PM PDT THU OCT 30 2014 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 9 PM PDT SATURDAY. * WINDS...SW 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY NIGHT. * SEAS...W 7 TO 9 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-310545- /O.NEW.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PDT THU OCT 30 2014 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM PDT FRIDAY TO 2 AM PST SUNDAY. * WINDS...W 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY NIGHT INCREASING TO 15 TO 25 KT SATURDAY. * SEAS...W 7 TO 9 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
395 WHUS76 KEKA 310359 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 PM PDT THU OCT 30 2014 PZZ450-470-311200- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 PM PDT THU OCT 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 9 PM SATURDAY... * WINDS...SW 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY NIGHT. * SEAS...W 5 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT AT 14 SECONDS LATE FRIDAY INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-311200- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 PM PDT THU OCT 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM PDT FRIDAY TO 2 AM PST SUNDAY... * WINDS...SW 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY NIGHT INCREASING TO 15 TO 25 KT SATURDAY. * SEAS...W 5 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT AT 14 SECONDS FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
700 WHUS76 KEKA 310938 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PDT FRI OCT 31 2014 PZZ450-470-311745- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY... * SEAS...W 6 TO 7 FT AT 9 SECONDS...AND W BUILDING TO 8 TO 9 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-311745- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM PDT THIS AFTERNOON TO 2 AM PST SUNDAY... * SEAS..W 5 TO 6 FT AT 9 SECONDS...AND W BUILDING TO 7 TO 8 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHUS76 KEKA 311532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT FRI OCT 31 2014 PZZ450-470-312345- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 AM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY... * SEAS...W 6 TO 7 FT AT 9 SECONDS...AND W BUILDING TO 8 TO 9 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-312345- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM PDT THIS AFTERNOON TO 2 AM PST SUNDAY... * SEAS..W 5 TO 6 FT AT 9 SECONDS...AND W BUILDING TO 7 TO 8 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
473 WHUS76 KEKA 312132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT FRI OCT 31 2014 PZZ450-470-010545- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * SEAS...W BUILDING TO 8 TO 10 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-010545- /O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... * SEAS..W BUILDING TO 7 TO 9 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
074 WHUS76 KEKA 010326 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PDT FRI OCT 31 2014 PZZ450-470-011130- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 826 PM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * SEAS...W BUILDING TO 8 TO 10 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-011130- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... * SEAS..W BUILDING TO 7 TO 9 FT AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
963 WHUS76 KEKA 010928 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 228 AM PDT SAT NOV 1 2014 PZZ450-470-011730- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 228 AM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...W 10 FT AT 13 SECONDS THROUGH THIS EVENING. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-011730- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 228 AM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... * SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS76 KEKA 011534 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PDT SAT NOV 1 2014 PZZ450-470-012345- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...W 10 FT AT 13 SECONDS THROUGH THIS EVENING. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-012345- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... * SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
597 WHUS76 KEKA 012134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT SAT NOV 1 2014 PZZ450-470-020400- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 PM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...W 10 FT AT 13 SECONDS THROUGH THIS EVENING. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-020545- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... * SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
332 WHUS76 KEKA 020408 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 PM PDT SAT NOV 1 2014 PZZ450-470-020515- /O.EXP.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 908 PM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ455-475-021000- /O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 PM PDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... * SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
654 WHUS76 KEKA 021007 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 207 AM PST SUN NOV 2 2014 PZZ475-021700- /O.EXP.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/ /O.NEW.KEKA.SC.Y.0081.141102T1007Z-141102T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 207 AM PST SUN NOV 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021115- /O.EXP.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 207 AM PST SUN NOV 2 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... CONDITIONS WILL IMPROVE THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 7:11 AM PDT, 7 hours 33 minutes earlier.
Area forecast discussion, Oct 30, 7:11 AM PDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 711 AM PDT THU OCT 30 2014 .SYNOPSIS...A COLD FRONT WILL BRING RAIN TO THE REGION THURSDAY EVENING INTO FRIDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND NIGHT. && .UPDATE...NUMEROUS LOCATIONS ARE REPORTING FOG THIS MORNING. THIS IS LIKELY DUE TO THE INCREASE IN MOISTURE ACROSS THE AREA AHEAD OF THE APPROACHING FRONT...SO HAVE UPDATED THE FORECAST TO INCLUDE MENTION OF FOG THROUGH THE MORNING HOURS. OTHERWISE THE FORECAST REMAINS ON TRACK WITH AN APPROACHING FRONT BRINGING RAIN TO THE AREA BEGINNING LATER THIS AFTERNOON/EVENING. THE PREVIOUS DISCUSSION IS BELOW. RPA && .PREV DISCUSSION......ISSUED AT 356 AM PDT... DISCUSSION...THIS MORNINGS PICTURES FROM SPACE LOOKING VERY MUCH LIKE PREVIOUS MORNINGS WITH HIGH WARM SECTOR CLOUDS MOVING ACROSS THE EXTREME NORTHWEST PORTION OF THE CWA. AS OF 4AM RADAR RETURNS SHOWING ONLY VERY LIGHT RAIN UNDER THESE CLOUDS WHILE REMAINING WELL OFF THE COAST. THE FRONT THAT IS PROVIDING THE CLOUDS WILL VERY GRADUALLY WORK EASTWARD APPROACHING THE COAST LATER TODAY. MODELS IN GOOD AGREEMENT ON RAIN REACHING THE NORTH COAST SOMEWHERE AROUND 6 OR 7PM...WITH WIDESPREAD RAIN OVER MOST OF THE CWA JUST AFTER MIDNIGHT. A FEW HOURS OF MODERATE TO HEAVY RAIN IS EXPECTED FOR ALL AREAS OF NORTHWEST CALIFORNIA RESULTING IN PRECIPITATION TOTALS GENERALLY RANGING FROM 0.50 TO 1.5 INCHES ACROSS THE AREA. THE COLD UPPER LEVEL CORE BEHIND THE FRONT WILL MOVE OVER NORTHWEST CALIFORNIA FRIDAY AFTERNOON THROUGH FRIDAY NIGHT INTO SATURDAY. THE BEST INSTABILITY LOOKS TO BE JUST BEHIND THE FRONT DURING FRIDAY AFTERNOON AND NIGHT WITH NUMEROUS SHOWERS EXPECTED TO DEVELOP OVER THE REGION. SNOW LEVELS WILL FALL TO NEAR 4500 FEET WHICH WILL ALLOW SOME OF THE MOUNTAINS TO RECEIVE SOME LIGHT SNOW ACCUMULATION. ADDITIONALLY...WITH THE VERY COLD AIR ALOFT...THE STRONGER SHOWERS OR STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND ISOLATED LIGHTNING WHICH COULD IMPACT ANY LOCATION IN NORTHWEST CALIFORNIA. MODELS CONTINUE TO BE CONSISTENT WITH THIS SYSTEM...SO CONFIDENCE IN ITS EVOLUTION REMAINS HIGH. THE MODELS HAVE ONCE AGAIN DIVERGED IN THE EXTENDED FORECAST WITH THE GFS NOW INDICATING A VERY STRONG SHORTWAVE MOVING INTO THE PACIFIC NORTHWEST MONDAY INTO TUESDAY WHICH COULD ALLOW A FRONT TO SLIDE SOUTH INTO NORTHWEST CALIFORNIA. THE ECMWF IS MUCH WEAKER WITH THIS SYSTEM AND FARTHER NORTH...THUS LEAVING NORTHWEST CALIFORNIA DRY. FOR NOW HAVE OPTED TO KEEP SLIGHT CHANCES FOR RAINFALL OVER THE FAR NORTHERN PORTIONS OF THE FORECAST AREA BUT IN GENERAL HAVE KEPT THE FORECAST DRY SUNDAY THROUGH WEDNESDAY AS RIDGING IS CURRENTLY THE PREFERRED SOLUTION IN THE ENSEMBLES. RPA/JT AVIATION...MID TO HIGH LEVEL CLOUDS IN ADVANCE OF AN APPROACHING 500MB TROUGH WILL SPREAD OVER THE REGION TODAY. INCREASING SOUTHERLY AND SOUTHWEST FLOW IN THE WARM AIR ADVECTION AHEAD OF THE FRONT MAY PRODUCE UPSLOPE TERRAIN-DRIVEN LIGHT SHOWERS AND MVFR CEILINGS THIS AFTERNOON AND EARLY EVENING...MAINLY NEAR KCEC. THE BULK OF THE RAIN AND MVFR CIGS WILL ARRIVE LATE TONIGHT INTO FRIDAY MORNING AS THE FRONT MOVES ACROSS THE AREA. A BRIEF PERIOD OF MODERATE TO HEAVY RAIN MAY DROP VSBYS TO 3SM OR LESS AT KACV AND KCEC AFTER MIDNIGHT DURING FRONTAL PASSAGE...WITH WINDS SHIFTING AROUND TO THE WEST. COLD AND UNSTABLE AIR WILL FOLLOW ON FRI AND PERSIST THROUGH FRI NIGHT...BRINGING A THREAT OF ISOLATED TSTMS NEAR KACV AND KCEC. DETERIORATING CONDITIONS ARE EXPECTED AT KUKI LATE TONIGHT INTO FRIDAY MORNING. MARINE...A COLD FRONT WILL APPROACH THE NORTHERN WATERS TODAY BRINGING AN INCREASE IN SOUTH WINDS TO MAINLY THE OUTER WATERS. WINDS SHOULD HIT 15-20 KT WITH PERHAPS A FEW HIGHER GUSTS. THE SURFACE FRONT SHOULD WEAKEN AND WIND SPEEDS AND SEAS LOOK TO REMAIN BELOW CRITERIA FOR A SMALL CRAFT ADVISORY. COLD AND UNSTABLE AIR WILL FOLLOW ON FRIDAY AFTER THE FRONT PASSES INLAND AND WINDS SHIFT AROUND TO THE W-NW BRIEFLY. A SURFACE TROUGH IN THE COOLER AIR MASS WILL APPROACH ON FRI AND LOW TOPPED TSTMS WILL BE POSSIBLE. PROFILES ARE NOT LOOKING ALL THAT FAVORABLE FOR STRONG LONG-LIVED STORMS. FRI NIGHT MAY BE THE BEST OPPORTUNITY FOR STORMS AS THE SURFACE TROUGH MOVES INTO THE WATERS. EVEN THOUGH WINDS ARE NOT FORECAST TO BE VERY STRONG...THE CONVECTION MAY GENERATE LOCAL WINDS GUSTS TO 20-30KT. NORTH FLOW SHOULD DEVELOP ON SAT AND INCREASE THROUGH THE DAY. THE NAM12 AND GFS INDICATE SUSTAINED WINDS HITTING 20-25 KT IN THE FAR SOUTHERN WATERS SOUTH OF CAPE MENDO. HOWEVER SEAS WILL ALREADY BE UP TO 10 FT OR MORE ON SAT AND ADVISORIES FOR SMALL CRAFT WILL BE NECESSARY IN ALL MARINE ZONES. THE SEAS WILL LIKELY BE A COMBINATION OF A LONGER PERIOD WNW SWELL AND A SHORTER PERIOD WIND WAVE GROUP. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 30, 3:31 AM PDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 331 AM PDT THU OCT 30 2014 CAZ001>004-076-311045- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 331 AM PDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM SYSTEM WILL BRING A MIX OF WEATHER TO THE REGION THURSDAY EVENING THROUGH FRIDAY NIGHT. A BAND OF RAIN ASSOCIATED WITH A COLD FRONT WILL EXPAND OVER ALL OFF NORTHWEST CALIFORNIA THURSDAY NIGHT INTO FRIDAY USHERING IN MUCH COOLER AIR OVER THE REGION. SNOW LEVELS ARE ANTICIPATED TO FALL TO BETWEEN 4000 AND 5000 FEET BY FRIDAY AFTERNOON. NUMEROUS SHOWERS BEHIND THE FRONT ARE EXPECTED WITH VERY LIGHT SNOW ACCUMULATIONS ABOVE 4500 FEET. ADDITIONALLY...THE STRONGER SHOWERS OR STORMS WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND ISOLATED LIGHTNING WHICH COULD IMPACT ANY LOCATION IN NORTHWEST CALIFORNIA INTO FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER STORM SYSTEM WILL BRING A MIX OF WEATHER TO THE REGION THURSDAY EVENING THROUGH FRIDAY NIGHT. A BAND OF RAIN ASSOCIATED WITH A COLD FRONT WILL EXPAND OVER ALL OFF NORTHWEST CALIFORNIA THURSDAY NIGHT INTO FRIDAY USHERING IN MUCH COOLER AIR OVER THE REGION. SNOW LEVELS ARE ANTICIPATED TO FALL TO BETWEEN 4000 AND 5000 FEET BY FRIDAY AFTERNOON. NUMEROUS SHOWERS BEHIND THE FRONT ARE EXPECTED WITH VERY LIGHT SNOW ACCUMULATIONS ABOVE 4500 FEET. ADDITIONALLY...THE STRONGER SHOWERS OR STORMS WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND ISOLATED LIGHTNING WHICH COULD IMPACT ANY LOCATION IN NORTHWEST CALIFORNIA INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.